# SDR MALA964932

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832MA
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600S
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AZO - FLT 3003 - IN CRUISE FLIGHT, THE SEC INV CAUTION LIGHT ILLUMINATED, AND A LOUD POPPING SOUND WAS HEARD BY THE CREW.  THE CREW ALSO NOTED AN AMMONIA TYPE SMELL.  THE INVERTER SWITCH WAS SELECTED OFF AND THE AIRCRAFT CONTINUED TO AZO WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE SECONDARY INVERTER.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
